Hybrid mean value of the character sums over the short interval $$[1,\frac{p}{8})$$ [ 1, p 8 ) and the other famous sums
Rong Ma (),
Haodong Wang () and
Yulong Zhang ()
Additional contact information
Rong Ma: Northwestern Polytechnical University
Haodong Wang: Northwestern Polytechnical University
Yulong Zhang: Xi’an Jiaotong University
Indian Journal of Pure and Applied Mathematics, 2024, vol. 55, issue 2, 805-818
Abstract:
Abstract The main purpose of this paper is utilizing the analytic methods to study Hybrid mean value including the character, the general trigonometric sums, and the general quadratic Gauss sums, then obtain several mean value asymptotic formulae.
Keywords: Character sums; Short interval; Asymptotic formula; 11M20 (search for similar items in EconPapers)
Date: 2024
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s13226-023-00410-5 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:indpam:v:55:y:2024:i:2:d:10.1007_s13226-023-00410-5
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/13226
DOI: 10.1007/s13226-023-00410-5
Access Statistics for this article
Indian Journal of Pure and Applied Mathematics is currently edited by Nidhi Chandhoke
More articles in Indian Journal of Pure and Applied Mathematics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().